# SDR COMA0110144

- Difficulty date: September 24, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1252
- Aircraft time: 13,176 hours, 24,115 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Gauge
- Part number: SEDLOC2R
- Part serial: 919D
- Condition: Faulty
- Location: Cockpit
- Part time: 13,630 hours, 14,775 cycles
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT #5062.  DURING TAKE OFF FROM NAS THE RIGHT ENGINE PROPELLER AUTO FEATHERED AT 80 KNOTS, ABORTED TAKE OFF AND RETURNED TO THE GATE.REPLACED THE RIGHT ENGINE TORQUE GAUGE.
